# SDR SWAA2013040114285

- Difficulty date: March 19, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,793 hours, 16,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 33500007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PHOTO LUMINESCENT STRIP AT STA 360 CRACKED.  REMOVED AND REPLACED EEPLS IAW DWG.
